# SDR 99ZZZX2200

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N630AC
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837074
- Engine: Lyc IO360C1C6
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Fod
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE-HALF OF WASHER IN OIL SUMP DURING OIL CHANGE.  INSPECTED ENGINE ACCESSORIES AND FOUND THE WASHER WAS MISSING FROM THE FUEL PUMP LIFT SHAFT.
